# SDR ASOA200901301

- Difficulty date: November 12, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP FOR UPPER SUPPORT OF DOOR TRACK ON CARGO DOOR THAT ATTACHES TO 621 BULKHEAD IS CRACKED ACORSS RIVETS (LWR CLIPS).  REPLACED ANGLE IAW SRM 51-42-21 AND 51-40-11.  PERFORMED CABIN PRESSURIZATION IAW AMM 21-32-00-863-801, NO LEAKAGE NOTED AT REPAIRED AREA OFFS621 BULKHEAD.
